| Model Number |
2C6256 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that seventeen (17) clearlink system continu-flo solution sets had damaged packaging.The issue was further described as, the sets had "rippled clear packaging", with no visible damage to the boxes or tears in the packaging.The plastic wrap seems to have been exposed to heat, which may have caused it to melt.This was discovered prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H11: seventeen (17) actual devices and photographs of the sample were received for evaluation.A visual inspection of the photos and returned samples revealed that the primary packaging was wrinkled.However, this condition does not compromise the integrity of the set.Bubble and thickness testing were performed on all three tyvek blister structures, and the results were satisfactory; no leaks were found, and the material met the thickness requirement.The reported condition was not verified.A batch review was conducted, and no deviations related to this reported condition were found during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.